Alert archive / California / Small Craft Advisories in 2009
Small Craft Advisory 42, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Aug 28, 2009, 2:54 AM PDT. It took effect at Aug 28, 2009, 3:00 PM PDT. It was in force for 72 hr.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2009, 2:54 AM PDT (09:54 UTC)
- In effect from
- Aug 28, 2009, 3:00 PM PDT
- Expired
- Aug 31, 2009, 2:39 PM PDT
- In force
- 72 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
197 WHUS76 KEKA 280954 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 254 AM PDT FRI AUG 28 2009 PZZ475-281800- /O.NEW.KEKA.SC.Y.0042.090828T2200Z-090831T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 254 AM PDT FRI AUG 28 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT MONDAY. HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH BUILDING STEEP SHORT PERIOD SEAS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-281800- /O.NEW.KEKA.SC.Y.0042.090829T0500Z-090831T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 254 AM PDT FRI AUG 28 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PDT MONDAY. HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH BUILDING STEEP SHORT PERIOD SEAS LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
374 WHUS76 KEKA 282152 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 252 PM PDT FRI AUG 28 2009 PZZ475-291100- /O.CON.KEKA.SC.Y.0042.090828T2200Z-090831T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 252 PM PDT FRI AUG 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH BUILDING STEEP SHORT PERIOD SEAS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-291100- /O.CON.KEKA.SC.Y.0042.090829T0500Z-090831T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 252 PM PDT FRI AUG 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PDT MONDAY. HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH BUILDING STEEP SHORT PERIOD SEAS LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
660 WHUS76 KEKA 290504 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1004 PM PDT FRI AUG 28 2009 PZZ470-291000- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1004 PM PDT FRI AUG 28 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH BUILDING STEEP SHORT PERIOD SEAS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-291000- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1004 PM PDT FRI AUG 28 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH BUILDING STEEP SHORT PERIOD SEAS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
817 WHUS76 KEKA 291008 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 308 AM PDT SAT AUG 29 2009 PZZ455-291815- /O.EXB.KEKA.SC.Y.0042.090829T1500Z-090830T2100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 308 AM PDT SAT AUG 29 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT FROM 8 AM THIS MORNING TO 2 PM PDT SUNDAY... HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH BUILDING STEEP SHORT PERIOD SEAS THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-291815- /O.EXB.KEKA.SC.Y.0042.090829T1800Z-090831T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 308 AM PDT SAT AUG 29 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT SUNDAY... HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH BUILDING STEEP SHORT PERIOD SEAS THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-291815- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 308 AM PDT SAT AUG 29 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH BUILDING STEEP SHORT PERIOD SEAS THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-291815- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 308 AM PDT SAT AUG 29 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH BUILDING STEEP SHORT PERIOD SEAS THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
890 WHUS76 KEKA 292134 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 PM PDT SAT AUG 29 2009 PZZ450-301045- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 234 PM PDT SAT AUG 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-301045- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 234 PM PDT SAT AUG 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-301045- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090830T2100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 234 PM PDT SAT AUG 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-301045- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 PM PDT SAT AUG 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
664 WHUS76 KEKA 300951 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 251 AM PDT SUN AUG 30 2009 PZZ450-302230- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 251 AM PDT SUN AUG 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-302230- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 251 AM PDT SUN AUG 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-302100- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090830T2100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 251 AM PDT SUN AUG 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-302230- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 251 AM PDT SUN AUG 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
426 WHUS76 KEKA 301554 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 854 AM PDT SUN AUG 30 2009 PZZ455-310000- /O.EXT.KEKA.SC.Y.0042.000000T0000Z-090831T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 854 AM PDT SUN AUG 30 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-310000- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 854 AM PDT SUN AUG 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-310215- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 854 AM PDT SUN AUG 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-310215- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 854 AM PDT SUN AUG 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
697 WHUS76 KEKA 302139 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 239 PM PDT SUN AUG 30 2009 PZZ450-455-310545- /O.EXT.KEKA.SC.Y.0042.000000T0000Z-090831T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 239 PM PDT SUN AUG 30 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-310545- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 239 PM PDT SUN AUG 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-310545- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 239 PM PDT SUN AUG 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
783 WHUS76 KEKA 310941 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 241 AM PDT MON AUG 31 2009 PZZ450-455-311200- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 241 AM PDT MON AUG 31 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-311745- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 241 AM PDT MON AUG 31 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-311600- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 241 AM PDT MON AUG 31 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
464 WHUS76 KEKA 311555 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 AM PDT MON AUG 31 2009 PZZ475-311700- /O.CAN.KEKA.SC.Y.0042.000000T0000Z-090831T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 AM PDT MON AUG 31 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-312200- /O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 855 AM PDT MON AUG 31 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
174 WHUS76 KEKA 312139 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 239 PM PDT MON AUG 31 2009 PZZ470-312245- /O.CAN.KEKA.SC.Y.0042.000000T0000Z-090831T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 239 PM PDT MON AUG 31 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 27, 10:08 PM PDT, 4 hours 46 minutes earlier.
Area forecast discussion, Aug 27, 10:08 PM PDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 1008 PM PDT THU AUG 27 2009 .SYNOPSIS...HIGH PRESSURE ALOFT WILL SHIFT INLAND ON FRIDAY AS AN UPPER TROUGH APPROACHES THE WEST COAST. AS THIS FEATURE SWINGS ACROSS THE AREA INCREASING MOISTURE WILL BRING SOME CLOUDINESS...COOLER TEMPERATURES AND A CHANCE OF RAIN TO THE AREA FRIDAY. && .UPDATE...FORECAST UPDATED TO PUSH BACK TIMING ON ANY CHANCE OF RAIN UNTIL FRIDAY. NO RAIN IS EXPECTED THE REST OF TONIGHT THROUGHOUT THE REGION. && .PREV DISCUSSION... /ISSUED 300 PM PDT THU AUG 27 2009/ DISCUSSION... LOW PRESSURE AREA OFF THE NORTHWEST COAST WILL MOVE INLAND ON FRIDAY WHILE REMNANTS FROM IGNACIO MOVE NORTHWARD AND INTERACT WITH THE FRONT OFF THE COAST OF FAR NORTHERN CALIFORNIA AND OREGON LATE TONIGHT. THE LOW THEN MOVES INTO THE PACIFIC NORTHWEST ON FRIDAY AND WILL LIKELY BRING SOME SHOWERS TO THE FAR NORTHWEST COAST THAT COULD SPREAD INTO THE INLAND MOUNTAIN AREAS BY LATE MORNING AND AFTERNOON. THE MODELS AND NOT SHOWING A LOT OF INSTABILITY FOR THUNDERSTORM DEVELOPMENT BUT I COULD NOT RULE OUT AND ISOLATED WET STORM FROM OCCURRING ALONG THE FAR NORTHERN COASTAL RANGE. FRIDAY EVENING THE MODELS HAVE THE LOW FAR ENOUGH TO THE EAST AND SUBSIDENCE STARTS TO MOVE OVER THE AREA SO ANY PRECIPITATION THAT REMAINS SHOULD END RATHER QUICKLY. TEMPERATURES WILL BE DIFFICULT TO FORECAST ON FRIDAY OVER THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING AREAS DUE TO THE UNCERTAINLY IN THE AMOUNT OF CLOUD COVER. I WOULD EXPECT AT LEAST SOME COOLING BUT THE AMOUNT COULD RANGE FROM SEVERAL DEGREES TO AROUND 10 DEGREES OF COOLING. I HAVE COMPROMISED IN THE FORECAST OF THE TEMPERATURES OVER THE NORTH. THE DELTA BREEZE WILL REMAIN WEAK OVER THE NEXT COUPLE OF DAYS WITH LIGHT NORTHERLY FLOW THUS EXPECT VERY WARM TEMPERATURES DURING THE AFTERNOON HOURS THROUGH SATURDAY. SATURDAY AFTERNOON AND EVENING THE BREEZE THROUGH THE DELTA LOOKS LIKE IT WILL INCREASE AND THAT MAY HELP TO COOL TEMPERATURES SLIGHTLY FOR SUNDAY AND AS THE LOW DIPS A LITTLE SOUTH OVER NORTHERN CALIFORNIA IT SHOULD ALSO PROVIDE SOME SYNOPTIC COOLING. EXTENDED DISCUSSION (MONDAY THROUGH THURSDAY)... ECMWF AND GFS ARE IN BETTER AGREEMENT WITH THE POSITION OF AN UPPER LOW THAT BREAKS AWAY FROM THE GULF OF ALASKA. THEY ARE ALSO MORE PROGRESSIVE AND FARTHER NORTH WITH THE REMAINS OF THE SYSTEM MOVING THROUGH THE INLAND NORTHWEST. THE UPSTREAM LOW DROPS SLOWLY SOUTH ALONG 140W MONDAY AND TUESDAY AS THE DESERT SOUTHWEST RIDGE REBUILDS. A DECENT ONSHORE FLOW AND DEEP MARINE LAYER WILL HELP KEEP TEMPERATURES FAIRLY COMFORTABLE IN SACRAMENTO BOTH DAYS. WARMING IS POSSIBLE WEDNESDAY AND THURSDAY AS THE RIDGE EXPANDS AND 850MB TEMPERATURES APPROACH 24C. THE 12Z GFS MAINTAINS MORE OF A SOUTHWEST FLOW OVER THE REGION WHILE THE ECMWF STILL PICKS UP ON THE IDEA OF AN EASTERLY WAVE ROTATING AROUND THE RIDGE. ESRL EXPERIMENTAL TWO WEEK REANALYSIS PRODUCTS CONTINUE TO SUGGEST THE ECMWF IS THE MORE REASONABLE SOLUTION BUT WE WILL NOT PUT ANY CONVECTION IN THE FORECAST FOR NOW. SG AVIATION... SOUTHWEST FLOW CONTINUES ALOFT BETWEEN AN UPPER LOW IN THE GULF OF ALASKA AND HIGH PRESSURE EXTENDING FROM THE DESERT SOUTHWEST. VFR CONDITIONS WILL CONTINUE OVER INTERIOR NORTHERN CALIFORNIA FOR THE NEXT 24 HOURS. INCREASING HI LEVEL MOISTURE FL150-250 AFTER 06Z TONIGHT. LOCAL SW SFC WIND GUSTS TO OVER 25 KTS IN THE MOUNTAINS UNTIL 06Z. STO WATCHES/WARNINGS/ADVISORIES...NONE. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Nearby
Small Craft Advisories in California, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.